# SDR SWAA2022092743877

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18.5 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-441147 / [01] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 26-JAN-23.;[02] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18.5 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18.5 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW. RII
